I am a 31 yo male. For past 40 days or so, i am getting mild fever on daily basis. It ranges between 99 to 100 degree Fahrenheit. I have been taking medicines to control it, but it is not completely going away.
I have got many lab tests done in these 40 days, and took many antibiotic courses, but it is still the same.
Blood culture - reports nothing
Urine culture - reports nothing
MALARIA test - negative
TB - Mantoux and ELISA tests are negative
Cholesterol, HDL, LDL - are all fine
Ultrasound - Came back all fine. Liver, GB, Pancreas, Spleen, Kindeys, U bladder, Prostate all came back normal in the report
Chest XRAY, PNS XRAY, Neck XRAY - does not report anything.
(neck xray was done as i felt some swelling towards lower right neck on front side, just above the collar bone. The swelling is still there but doctor says it is normal body fat and not actually a swelling)
I am allergic to sulpha, paracetamol as in tablet crocin and use asthalin inhaler occasionally ( i think i am asthmatic). I have visited over 4 doctors now who all prescribed antibiotics and 5-7 days courses, which i did, but no success in reducing this.
I have lost some 5 kgs weight in these 40 days, have this mild fever daily and lower back pain. Also get some upper back and neck pain. There is also pain towards the left side of the lower abdomen. The pain in lower abdomen is mild but is constant and i can feel it when i breath harder or shift postures. I used to have cough earlier when this all started but with medication i no longer have that. I also have tooth aches which comes and goes in different teeth roots. It is mild and i am unable to drink cold water as tooth ache gets strong when i drink it.
My father is diabetic if this may assist in some diagnosis. I am all at sea as to how to cure this problem. Any help and direction will be appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?